# SDR CA141022003

- Difficulty date: October 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 18,591 hours
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Condition: Fluctuates
- Location: Engine
- Part time: 148 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE HAD POWER FLUCTUATIONS DURING GO AROUND EXERCISE. ONCE ON THE GROUND THE IDLE WAS ERRATIC. CARB WAS FOUND TO HAVE A LOT OF RESIDUAL FUEL IN THE THROAT. THE AIRBOX ALSO HAD RESIDUAL FUEL INSIDE IT AS WELL AS ON THE EXTERIOR. (TC# 20141022003)
